# SDR SWAA040436

- Difficulty date: February 11, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 57,808 hours, 50,774 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Wire
- Part number: W38801020
- Condition: Shorted
- Location: Junction Box
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, SHORTLY AFTER TAKEOFF FELT A LIGHT VIBRATION AND THEN SMOKE AND FUMES IN COCKPIT.  SMOKE SMELLED ELECTRICAL AND DISIPATED ALMOST IMMEDIATELY.  VIBRATION ALSO CEASED.  FOUND DISCONNECT D970 SHORTED TO GROUND AND WIRES W388-010-20 AND W388-027-20 BURNED IN JUNTION BOX AT BS 720R.  SPLICED NEW WIRES AND REPLACED D970 CONNECTOR PER MM.  ALSO, REMOVED AND REPLACED P5-2 FUEL SYSTEM MODULE PER MM.
